# SDR IPXA2017070218831

- Difficulty date: June 12, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: AJC737221
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, ACCESS 311 CENTER HORIZONTAL STAB UPPER TORQUE BOX STIFFNER ANGLE IS CRACKED AT BS 2123.  REMOVED, FABRICATED, AND REPLACED THE STIFFNER ANGLE IAW DWG AJC7372 AND SRM 51-33-01.
